0 30

Cited 0 times in

Valproate 연관 치은 증식 : 증례 보고

Other Titles
 VALPROATE-INDUCED GINGIVAL OVERGROWTH : A CASE REPORT 
Authors
 송지혜  ;  이고은  ;  신민경  ;  김성오  ;  최병재  ;  최형준 
Citation
 Journal of Korean Association for Disability and Oral Health (대한장애인치과학회지), Vol.14(2) : 92-96, 2018 
Journal Title
 Journal of Korean Association for Disability and Oral Health (대한장애인치과학회지) 
ISSN
 1738-8813 
Issue Date
2018
Abstract
Drug-induced gingival overgrowth is an abnormal increase of gingival tissues caused as a side effect of systemic medication. This report presents a severe case of valproate-induced gingival overgrowth combined with ulcerative and hemorrhagic lesions in a patient with Lennox-Gastaut syndrome. Considering the patient’s limited cooperative ability, gingivectomy and excisional biopsy under general anesthesia were performed. The lesions were successfully treated without recurrence. When gingival enlargement does not subside with nonsurgical treatments, surgical procedure and excisional biopsy are to be performed. Postoperative management of oral hygiene is critical to prevent recurrence.
Full Text
https://www.dbpia.co.kr/Journal/ArticleDetail/NODE07590803
Appears in Collections:
2. College of Dentistry (치과대학) > Dept. of Pediatric Dentistry (소아치과학교실) > 1. Journal Papers
Yonsei Authors
김성오(Kim, Seong Oh) ORCID logo https://orcid.org/0000-0002-8620-1377
최병재(Choi, Byung Jai)
최형준(Choi, Hyung Jun) ORCID logo https://orcid.org/0000-0002-3315-6912
Export
RIS (EndNote)
XLS (Excel)
XML
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/167190
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse